GENERALIZED PARETO DISTRIBUTION BASED ON GENERALIZED ORDER STATISTICS AND ASSOCIATED INFERENCE
Malik Mansoor Rashid and
Kumar Devendra ()
Additional contact information
Kumar Devendra: Department of Statistics, Central University of Haryana, Mahendergarh, India .
Statistics in Transition New Series, 2019, vol. 20, issue 3, 57-79
Abstract:
In this paper, we have considered the generalized Pareto distribution. Various structural properties of the distribution are derived including (quantile function, explicit expressions for moments, mean deviation, Bonferroni and Lorenz curves and Renyi entropy). We have provided simple explicit expressions and recurrence relations for single and product moments of generalized order statistics from the generalized Pareto distribution. The method of maximum likelihood is adopted for estimating the model parameters. For different parameter settings and sample sizes, the simulation studies are performed and compared to the performance of the generalized Pareto distribution.
Keywords: generalized order statistics; generalized Pareto distribution; single and product moment; recurrence relations; characterization and maximum likelihood estimation. (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.21307/stattrans-2019-024 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:vrs:stintr:v:20:y:2019:i:3:p:57-79:n:3
DOI: 10.21307/stattrans-2019-024
Access Statistics for this article
Statistics in Transition New Series is currently edited by Włodzimierz Okrasa
More articles in Statistics in Transition New Series from Statistics Poland
Bibliographic data for series maintained by Peter Golla ().